ive been taking it for 2 years and now im up too 4 a day and it just makes me sick and still in pain
I am sorry for your pain. If you have been taking it for 2 years, your system should be use to it. Did it make you sick before you went up to 4 a day? If not then maybe it just takes time to adjust to it. I hope I helped a little. Please let me know if you continue to have pain. Maybe it doesn't have to do with the medication, it could be something else. Can you call you doctor and ask him/her about it? Best of luck with your pain... Kimmie1
It is probably eating a hole into the lining of your tummy. If you are still in pain, then why take it? Try something else. Maybe Subutex, as it is being used for major pain. They may have start you off on Suboxone as you are probably addicted to oxy. right now. Either way I have seen great results with these two drugs. What is different between the two? Suboxone has a drug in it to make other pain killers and opids not work. I could use the technical terms but I think this is the easiest way to tell you.
Oxy. all I can say to your doctor at 4 a day, he/she has you addicted; why? Good Question.. He/She are not the only physicians on this planet that has done this. There are millions of people prescription addicted and there are medications out there to help, without taking them. I am sorry I am on a roll, but you the patient is the one who has to suffer.
I wish you the best
I agree with all of the answers above mine, long term use of opiates has been shown to atribute to GERD which I am sure you know is Gastro Esophogeal Reflux Diease, i.e GERD. Anyway, a short term answer could be nexium to take once a day in the morning, it is a script so you would need to speak with your doc. I think prilosac is poss. OTC in small doses, that may help too. Please watch for to much opiate intake it never leads anywhere good! Good Luck!!!
In the meantime, perhaps you need to increase your water and fiber intake. I have found that all pain meds really slow the movement of the intestinal process. Maybe because we don't eat on a regular schedule because we feel so rotten! Small amounts of food will help regulate the movement process and help you have regular bowel movements. I know it has helped me, but we are all different.
Water is so important as much as I hate to drink it! But I keep a bottle handy to encourage me to drink more of it! Ask your Dr, even though it is OTC, about Colace or Peri-Colace to encourage regular bowel movements. I take the non stimulant generic brand.
If I don't get enough water and fiber I suffer terrible with heart burn, nausea and even vomiting. When all I had to do is eat something less constipating. Go figure. This has kept me from having to take even more meds to add to my list of "is it because I took this or that". Much luck and I hope you get relief soon. It is miserable, I know. Also, you may want to think back to before you ever started on the Oxycodone. Did you ever have this before then? Sometimes we become sensitive to meds and they have to be changed. I have RSD and I understand you taking it even though it makes you sick. It's so hard to take knowing it causes this problem, and even harder not to take it because you know it helped you before now. Definitely talk to your Dr. about this! A good Dr will take the time to listen and help find a way to give you relief. If he/she doesn't offer help then ask for a referral to a Gastroenterologist. Have a good one in mind and don't be afraid to say I want this one! Good luck and hope you are better soon.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 21 Mar 2010 • 2 answers
Posted 12 Jul 2011 • 2 answers
Posted 24 Jun 2014 • 1 answer
Posted 7 Apr 2015 • 2 answers
About to take my first shot of trulicity. Since I have extra padding in my tummy decided to take it?
Posted 7 Feb 2016 • 2 answers